English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Interpolatory Projection Methods for Parameterized Model Reduction

Baur, U., Beattie, C., Benner, P., & Gugercin, S. (2011). Interpolatory Projection Methods for Parameterized Model Reduction. SIAM Journal on Scientific Computing, 33(5), 2489-2518. doi:10.1137/090776925.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-8DED-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-8C09-3
Genre: Journal Article

Files

show Files
hide Files
:
573794_edoc.pdf (Publisher version), 2MB
Name:
573794_edoc.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2011 Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Baur, Ulrike1, Author
Beattie, Christopher2, Author
Benner, Peter3, Author              
Gugercin, Serkan2, Author
Affiliations:
1TU Chemnitz, ou_persistent22              
2Virginia Tech Department of Mathematics Blacksburg, ou_persistent22              
3Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 573794
DOI: 10.1137/090776925
Other: 62/11
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, PA : SIAM
Pages: - Volume / Issue: 33 (5) Sequence Number: - Start / End Page: 2489 - 2518 Identifier: ISSN: 1064-8275